Menu Close

Research

Hello! You can find my recent publications below:

My CV can be found here.

  • Shu Felix Che and Patrice Ndambomve, On Existence and Controllability Results for some Cylindrical Stochastic Integrodifferential Equations in Frechet Spaces, Discussiones Mathematicae Differential Inclusions, Control and Optimization 41 (2021) 1-21; https://doi.org/10.7151/dmdico.1228
  • Patrice Ndambomve and Khalil Ezzinbi, Controllability for some nonlinear impulsive partial functional integrodifferential systems with infinite delay in Banach spaces, Open J. Math. Anal. 2020, 4(2), 104-115; https://doi.org/10.30538/psrp-oma2020.0069
  • Patrice Ndambomve and Khalil Ezzinbi, On the Approximate Controllability for some Semilinear Partial Functional Integrodifferential Equations with unbounded Delay, LE MATEMATICHE, Vol. LXXIV (2019) – Issue II, pp. 337-362, https://doi.org/10.4418/2019.74.2.8
  • Moussa El-Khalil Kpoumie, Abdel Hamid Gamal Nsangou, Patrice Ndambomve, Issa Zabsonre, Salifou Mboutngam, Existence of solutions for some nonautonomous partial functional differential equations with state-dependent delay, SeMA (2019). https://doi.org/10.1007/s40324-019-00206-w.
  • Khalil Ezzinbi and Patrice Ndambomve, On the solvability and Optimal Control of some Partial Functional Integrodifferential Equations with Infinite Delays in Banach Spaces, Commun. Optim. Theory 2018 (2018), Article ID 21
  • Patrice Ndambomve and Khalil Ezzinbi, On the Controllability for some Nonlinear Partial Functional Integrodifferential Equations with finite Delay in Banach Spaces, (Differ. Equ. Dyn. Syst., (2017), 1-16, https://doi.org/10.1007/s12591-017-0386-2
  • Khalil Ezzinbi and Patrice Ndambomve, Solvability of some partial functional integrodifferential equations with finite delay and optimal controls in Banach spaces, SpringerPlus (2016) 5:1264, https://doi.org/10.1186/s40064-016-2896-8.